# SDR CALA2014010790063

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 70,110 hours, 25,655 cycles
- Engine: Pwa PW2040
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LP 2 STATUS MESSAGE ON LOWER EICAS.
